# SDR MASA200600818

- Difficulty date: March 17, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,251 hours, 9,251 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 6229815704
- Part serial: 24KM
- Condition: Failed
- Location: Yaw Damper
- Part time: 1,847 hours, 1,797 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7242 ORD - YAW DAMP 2 FAIL.  MAINTENANCE REPLACED THE NR 2 FCC CARD.
